MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p303 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p303 shows no trends.Trends were reviewed for complaint category, centrifuge bowl leak/break.No trends were detected for this complaint category.At the time of this report, the complaint investigation is still in process.A final report will be filed when the investigation is complete.(b)(4).(b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a centrifuge bowl leak/break with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported the centrifuge bowl broke during the procedure after 1200 ml of whole blood was processed.The customer stated they did not have trouble loading the bowl.The customer also reported the patient was in stable condition.The kit will not be returned for evaluation.
 
Additional Manufacturer Narrative
An investigation has been performed based on the customer description and the instrument service performed.A therakos field service engineer was dispatched to perform instrument service as a result of the complaint.Damage to the centrifuge leak detector strip was verified and the centrifuge leak detector strip was replaced.A review of the service details verified the reported complaint; however, no contributing factors for the reported complaint were identified.The root cause for the centrifuge bowl break could not be determined based on the available information.No further action is required at this time.This investigation is now complete.Pqc-(b)(4).(b)(6) 2026.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24647814
Report Number3036773437-2026-00022
Device Sequence Number9842617
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P303(17)270201
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale